Sorry to hear you're having so much trouble. I've never taken Dexilant, but several people on the forum recently have had problems with it. Another member, NoDoubtLove, wrote about it in one of her posts:
"When I tried the Dexilant, just 1 day, I had BAD side effects. I felt like I was slowly dying or something :( I never want to take that again.) When I told the nurse she said people either respond amazing to it or really really bad."
You've taken it for 3 weeks and are having a lot of trouble. I think it's time you insist that your doctor try you on another PPI. What you're experiencing isn't typical. By 3 weeks you should know if it's going to help you or not.
Of course you can always get a referral to another GI, but it will take you a long time to get in to be seen. It would be quicker to work through your present GI doc, then start researching another one and make an appointment, if you're not satisfied.
Nissen Fundoplication 2/09
Allergy/Asthma"Whatever you fight, you strengthen, and what you resist, persists.”
“Worry pretends to be necessary but serves no useful purpose”
“Accept - then act. Whatever the present moment contains, accept it as if you had chosen it. Always work with it, not against it.”